# SDR 95ZZZX2617

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30915
- Make and model: Cessna 177B
- Aircraft serial: 17701543
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Worn
- Location: Thermo Bypass
- Part time: 3,091 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OIL CHANGE, THE THERMOSTATIC BYPASS VALVE WAS REMOVED FROM INSPECTION PER LYCOMING MANDATORY SB 518A.  THE CRIMP NUT ON VALVE WAS FOUND LOOSE AND VALVE SEAT WORN.  WHILE INSPECTING A BEECH SPORT, PIPER CHEROKEE 180 AND AN ENSTORM 280F HELICOPTER, IT WAS FOUND THEIR VALVES HAD LOOSE CRIMP NUT AND WORN VALVE SEAT.  THE DEFECTIVE VALVES WERE ALL REPLACED WITH SUPERIOR AIR PARTS SL 53E19600 WHICH HAS DRILLED NUT AND ROLL PIN.
